Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 19, NWS Pendleton, OR

March 30, 20124 counties in Oregon

NWS Pendleton, OR issued this wind advisory at Mar 30, 2012, 9:30 PM PDT for 4 counties in Oregon. It took effect at Mar 31, 2012, 3:00 AM PDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 9:30 PM PDT (04:30 UTC)
In effect from
Mar 31, 2012, 3:00 AM PDT
Expired
Mar 31, 2012, 8:08 AM PDT
In force
5 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR

The radar

The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 4.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WWUS76 KPDT 310430
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
930 PM PDT FRI MAR 30 2012

...STRONG WIND GUSTS ALONG THE OREGON BLUE MOUNTAIN FOOTHILLS
SATURDAY MORNING...

.ANOTHER PACIFIC FRONT PUSHING EAST OF THE CASCADES SATURDAY
MORNING WILL RESULT IN VERY WINDY CONDITIONS ALONG THE OREGON BLUE
MOUNTAIN FOOTHILLS.

ORZ507-508-311400-
/O.NEW.KPDT.WI.Y.0019.120331T1000Z-120331T1800Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
930 PM PDT FRI MAR 30 2012

...WIND ADVISORY IN EFFECT FROM 3 AM TO 11 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 11 AM PDT SATURDAY. 

* TIMING: WINDS WILL INCREASE EARLY SATURDAY MORNING AND BECOME
  VERY WINDY BY MID MORNING. WINDS WILL DECREASE IN THE AFTERNOON.

* WINDS: SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS AROUND
  45 TO 55 MPH CAN BE EXPECTED. 

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR SUDDEN AND STRONG WIND
  GUSTS. THIS INCLUDES HIGHWAY 11...HIGHWAY 207...HIGHWAY
  395...AND INTERSTATE 84 THAT PASS THROUGH THE BLUE MOUNTAIN
  FOOTHILLS. WATCH FOR FLYING DEBRIS AND OBJECTS THAT MAY SUDDENLY
  BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
2 follow-up statements
987 
WWUS76 KPDT 311210
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
510 AM PDT SAT MAR 31 2012

...WINDY CONDITIONS EXPECTED ALONG THE OREGON BLUE MOUNTAIN
FOOTHILLS THIS MORNING...

.ANOTHER PACIFIC FRONT PUSHING EAST OF THE CASCADES THIS MORNING
WILL RESULT IN VERY WINDY CONDITIONS ALONG THE OREGON BLUE
MOUNTAIN FOOTHILLS.

ORZ507-508-311800-
/O.CON.KPDT.WI.Y.0019.000000T0000Z-120331T1800Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
510 AM PDT SAT MAR 31 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* TIMING: VERY WINDY CONDITIONS WILL CONTINUE THIS MORNING. WINDS
  WILL DECREASE IN THE AFTERNOON.

* WINDS: SOUTH WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS 
  AROUND 45 TO 55 MPH CAN BE EXPECTED. 

* IMPACTS: TRAVELERS SHOULD BE PREPARED FOR SUDDEN AND STRONG
  WIND GUSTS. THIS INCLUDES HIGHWAY 11...HIGHWAY 207...HIGHWAY 
  395...AND INTERSTATE 84 THAT PASS THROUGH THE BLUE MOUNTAIN 
  FOOTHILLS. WATCH FOR FLYING DEBRIS AND OBJECTS THAT MAY 
  SUDDENLY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
174 
WWUS76 KPDT 311508
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
808 AM PDT SAT MAR 31 2012


ORZ507-508-311615-
/O.CAN.KPDT.WI.Y.0019.000000T0000Z-120331T1800Z/
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER...
CONDON...FOSSIL
808 AM PDT SAT MAR 31 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 30, 2:00 PM PDT, 7 hours 30 minutes earlier.

Area forecast discussion, Mar 30, 2:00 PM PDT, 7 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
200 PM PDT FRI MAR 30 2012

.SHORT TERM...TONIGHT THROUGH MONDAY...A MOIST SOUTHWESTERLY FLOW
CONTINUES OVER THE REGION WITH A STALLED FRONTAL BOUNDARY RUNNING
FROM SOUTHWEST TO NORTHEAST OVER THE FORECAST AREA. SOME AREAS HAVE
PICKED UP 1 TO 3 INCHES OF RAIN OVER THE PAST 24 HOURS. MOST OF
THESE HIGH RAINFALL TOTALS HAVE OCCURRED ALONG THE EAST SLOPES OF
THE CASCADES. NUMEROUS FLOOD ADVISORIES AND WARNINGS HAVE BEEN
ISSUED AND WILL BE DISCUSSED IN THE HYDROLOGY SECTION BELOW.
OVERNIGHT THIS MOIST PATTERN WILL CONTINUE WITH THE POTENTIAL FOR
SOME MORE SIGNIFICANT PRECIPITATION ACCUMULATION IN PORTIONS OF THE
FORECAST AREA. THE STALLED FRONTAL BOUNDARY WILL BEGIN TO LIFT BACK
NORTHWARD OVERNIGHT. THIS WILL USHER IN SOME WARM AIR BACK INTO MOST
OF THE FORECAST AREA ON SATURDAY WITH MOST OF THE PRECIPITATION
BEING CONFINED TO THE WASHINGTON CASCADES AND EAST SLOPES BY
SATURDAY MORNING. THEN A COLD FRONT WILL SWEEP ACROSS THE REGION
LATE SATURDAY USHERING IN SOME COOLER AIR WITH SNOW LEVELS LOWERING
SATURDAY NIGHT AND SUNDAY TO BETWEEN 1000 AND 2000 FEET.
PRECIPITATION WILL TURN MORE SHOWERY SO NOT EXPECTING ENOUGH SNOW
ACCUMULATIONS AT THIS TIME TO WARRANT ANY HIGHLIGHTS BUT WILL SEE
SOME ACCUMULATIONS IN THE MOUNTAINS. SUNDAY NIGHT AND MONDAY WILL
SEE A TEMPORARY RIDGE OF HIGH PRESSURE BUILD OVER THE REGION WITH A
WARM FRONT CLIPPING THE FORECAST AREA SUNDAY NIGHT MAINLY IMPACTING
THE WASHINGTON CASCADE REGION.

.LONG TERM...MONDAY NIGHT THROUGH FRIDAY...A RIDGE OF HIGH PRESSURE
WILL DEVELOP OVER THE CENTRAL PORTION OF THE COUNTRY AS A LOW
PRESSURE TROUGH DEVELOPS OVER THE EASTERN PACIFIC. THIS PUTS THE
FORECAST AREA UNDER A SOUTHERLY FLOW WITH A FRONT STALLED NEAR THE
CASCADES. MODELS HAVE BEEN DIFFERING ON THE LOCATION OF THE FRONT.
THE CURRENT TREND HAS BEEN TO KEEP THE FRONT ALONG THE CASCADES AND
HAVE ADJUSTED THE FORECAST TO REFLECT THIS. A LOW PRESSURE CENTER
WILL HELP PUSH THE TROUGH INTO THE PACIFIC NORTHWEST INTO THE MIDDLE
OF NEXT WEEK. THIS WILL BRING SHOWERY CONDITIONS TO THE FORECAST
AREA AND COOLER CONDITIONS AS COOLER AIR MOVES INTO THE REGION. THE
MODELS DIFFER ON THE SPEED AND STRENGTH OF THE TROUGH WITH THE
EUROPEAN MODEL BEING SLOWER WITH ITS DEPARTURE DUE TO DIGGING
FURTHER SOUTH THAN THE GFS MODEL. HAVE KEPT A CHANCE OF SHOWERS OVER
THE AREA EACH DAY EXCEPT TOWARD THURSDAY AND FRIDAY AS THE TROUGH
MOVES EAST...DECREASING SHOWERS OVER THE COLUMBIA BASIN AND VALLEYS
WESTWARD AS THE PRECIPITATION FOCUS TURNS TOWARD THE BLUE MOUNTAINS
EASTWARD. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW SEASONAL BY
THE MIDDLE TO END OF NEXT WEEK. DMH

&&

.AVIATION...00Z TAFS...PRECIPITATION BAND HAS SET UP ACROSS CENTRAL
OREGON NORTH AND EAST OVER THE COLUMBIA BASIN OF WASHINGTON. AREAS
UNDER THIS BAND ARE SEEING MVFR CONDITIONS WITH OCCASIONAL IFR
CONDITIONS UNDER THE HEAVIEST SHOWERS. THIS BAND IS EXPECTED TO
REMAIN OVER THE AREA INTO THE EVENING BEFORE GRADUALLY LIFTING
NORTHWARD OVERNIGHT. THEN...A COLD FRONT WILL PUSH THROUGH THE AREA
BY SATURDAY AFTERNOON. UNSTABLE CONDITIONS AHEAD OF THE FRONT MAY
LEAD TO THE DEVELOPMENT OF A THUNDERSTORM DURING THE AFTERNOON
HOURS...BUT CONFIDENCE IS TOO LOW ON WHERE ANY STORM MIGHT DEVELOP
TO PUT INTO THE TAFS AT THIS TIME. SURFACE WINDS WILL REMAIN BREEZY
INTO THE EVENING BEFORE DECREASING OVERNIGHT. SOUTHERLY WINDS WILL
INCREASE AGAIN EARLY SATURDAY MORNING FOR ALL TAF SITES EXCEPT KDLS
AND KYKM WHICH WILL SEE WINDS LESS THAN 12 KTS OVERNIGHT AND
SATURDAY. DMH

&&

.HYDROLOGY...1 TO 3 INCH RAIN AMOUNTS ACROSS KLICKITAT AND YAKIMA
COUNTY OCCURRED OVERNIGHT. NUMEROUS STREAMS AND CREEKS HAVE RISEN
OUT OF THEIR BANKS IN YAKIMA COUNTY WITH A NUMBER OF ROADS CLOSED
ACROSS CENTRAL AND WESTERN YAKIMA COUNTY.  RAIN AMOUNTS ALONG THE
EAST SLOPES OF OREGON CASCADES HAVE RANGED FROM 1-3 INCHES IN THE
NORTH TO AROUND 1 TO 1.5 INCHES IN THE SOUTH. CREEKS AND STREAMS
HAVE BEEN RISING...BUT NO REPORTS OF FLOODING YET.  CURRENTLY
SATELLITE PICTURES SHOW PRECIPITATION LESSENING A SMALL AMOUNT AS
THE MAIN BAND SAGS SOUTH...SO WILL CONTINUE WITH ADVISORY, BUT MAY
NEED UPGRADING TO WARNING IF HEAVY RAIN PERSISTS.  FURTHER
EAST...THE FLOOD WATCH OVER THE BLUE MOUNTAINS AND WALLOWA COUNTY
WILL CONTINUE OVERNIGHT.  THIS AREA GOT LITTLE PRECIPITATION LAST
NIGHT...BUT MAIN BAND NOW OVER THEM AND WILL CONTINUE TO SEE MORE
RAIN TONIGHT AND EARLY SATURDAY.  ML

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  42  62  37  48 / 100  90  50  20
ALW  46  63  40  47 / 100  90  50  20
PSC  44  63  41  53 / 100  80  30  10
YKM  39  54  36  48 / 100 100  20  10
HRI  44  63  39  52 / 100  90  30  10
ELN  38  52  33  44 /  80 100  20  10
RDM  40  53  29  43 / 100  90  40  10
LGD  41  58  35  39 /  80  90  60  40
GCD  41  58  34  37 /  60  80  50  20
DLS  43  58  38  50 / 100  90  30  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH THROUGH SUNDAY MORNING ORZ049-050-502-503-505-507.

WA...FLOOD WATCH THROUGH SUNDAY MORNING WAZ029-030.

&&

THREAT INDEX
SATURDAY : YELLOW
SUNDAY : GREEN
MONDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

91/84/84
Hazardous weather outlook, Mar 30, 6:14 PM PDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
614 PM PDT FRI MAR 30 2012

UPDATED FOR MODERATE FLOODING ALONG THE KLICKITAT RIVER

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
311415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
614 PM PDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FLOODING
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, FOOTHILLS OF THE
     BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, GRANDE
     RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

A STALLED OUT FRONTAL SYSTEM WILL CONTINUE TO PROVIDE ABUNDANT
RAINFALL THIS EVENING.  THIS COMBINED WITH SIGNIFICANT SNOW MELT HAS
ALLOWED RIVERS...CREEKS...AND STREAMS TO RISE RAPIDLY...MAINLY ALONG
THE EAST SLOPES OF THE CASCADES.  THE KLICKITAT RIVER NEAR PITT HAS
RISEN TO 11.0FT...WHICH IS MODERATE FLOOD STAGE.  PLEASE REFER TO
NWS HAZARD PRODUCTS PDXFLSPDT AND PDXFFAPDT FOR MORE DETAILS ON THE
CURRENT OR POTENTIAL FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING SATURDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, FOOTHILLS OF THE
     BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
     CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, GRANDE
     RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN
     DAY HIGHLANDS

THE POTENTIAL FOR FLOODING WILL CONTINUE ON SATURDAY AND SUNDAY IN
THE ABOVE LISTED AREAS. PLEASE REFER TO NWS HAZARD PRODUCTS
PDXFLSPDT AND PDXFFAPDT FOR MORE DETAILS ON THE CURRENT OR POTENTIAL
FLOODING.  REST OF THE WEEK...THE WEATHER PATTERN WILL REMAIN ACTIVE
WITH FREQUENT PACIFIC WEATHER SYSTEMS MOVING ACROSS THE REGION
THROUGHOUT THIS COMING NEXT WEEK. EXPECT A WIDE VARIETY OF WEATHER
TO BE ASSOCIATED WITH THE ERRATIC WEATHER CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Mar 30, 6:30 PM PDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
630 PM PDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FLOOD            5 SE APPLETON           45.76N 121.21W
03/30/2012                   KLICKITAT          WA   LAW ENFORCEMENT

            KLICKITAT RIVER AT PITT HAS OVERFLOWED ITS BANKS AND HAS
            COVERED A SECTION OF STATE HIGHWAY 142 UNDER WATER. THE
            WATER IS MAKING ITS WAY TO THE OTHER SECTION OF THE
            HIGHWAY.

&&

MWISTER

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.